Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child frequently suffering from cough, cold. On medication for hypothyroidism. Having bloodstain in mucous. Serious?

my child is four years and eight month old. He is frequently suffering from cold and cough for the last two years, In August, 2012 he has to be hospitalised for Pneummonia. Since then he is given inhaler every now and then. He is also on medication for hypothyridism since he was one month old. We have tried all sorts of treatment, like allopathy , homeopathy and Ayurveda , but his cold and cough is persisting. Today, we saw bloodstain with mucus from his nose. Is it serious. Please suggest treatment.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear Anil
Any problem in its chronic stage never allows body to develop immunity in a perfect way. The abnormality of thyroid from birth is a very big factor. Regarding prevention from cold and cough you will have to raise the immunity of the body so that minor ailments fail to cause signs and symptoms. In ayurveda we have specific herbs for specific systems as immuno boosters amd for respiratory tract it is turmeric. we call them as rasayan. To prevent symptoms and problem that has surfaced use sat giloya juice of ginger and honey. Add tulsi in his daily routine. Teach him deep breathing. If there is nasal blockade steam with cap. Karvol in it is good. continue with thyroid medicine for the tme being. When you get rid of recurrent cough and cold then we can shift for thyroid medicine. Avoid cold things and curd.
Dr. Rajesh Lakhanpaul
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor